I am 241 weight wise, i had unprotected sex last thursday then that saturday i took plan b and recently when to bathroom all sudden i had the runs, light bleeding after my period after i left the bathroom i felt sick to my stomach then i had gas that i seem not to notice, my knees would hurt all of sudden then go away, i started to get headache but never stayed
Is it possible to experience a drug side effect or Could I actually be experience pregnancy signs?
- 30 Nov 2014 by 19 and legal
- 30 Nov 2014
- plan b, pregnancy, side effect, weight, sex, period, unprotected sex, bleeding
Added 30 Nov 2014:
Its so weird i felt fine minute then sick the next minute. I dont want to worried someone else if i dont know what it is wrong with me. The guy i slept with said i should wait and take pregnancy and its not possible to be pregnant with my health
None of what you are describing are signs of pregnancy. And signs of pregnancy wouldn't be showing so soon after sex. You've got something else going on. You can't do a pregnancy test until a week after your period was due. There is too much chance of a false negative. They aren't really signs of plan B either, except for these. That is usually just a little nausea, bleeding when its not expected and a delayed period.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2013 • 3 answers
Posted 27 Jan 2014 • 1 answer
Posted 11 Mar 2015 • 1 answer
Posted 21 Mar 2015 • 1 answer
Posted 30 May 2016 • 0 answers